# SDR AALA201612059002

- Difficulty date: November 27, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 20,389 hours, 17,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN RIGHT SEAT TRACK BETWEEN  FRAMES 12 AND 18 AT Y270.  REPLACED THE SEAT TRACK IAW 53-00-00-3 REPAIR 3, SRM 51-41-01, 51-41-02, 51-43-03 AND 51-43-04.
